Amenability in Group Algebras and Banach Algebras.
Mathematica Scandinavica, Tome 74 (1994) no. 1, pp. 275-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
dense-ranged homomorphism, group algebra, amenable group, amenable Banach algebras, amenability
@article{MS2_1994__74_1_167298,
author = {Andrew Kepert},
title = {Amenability in {Group} {Algebras} and {Banach} {Algebras.}},
journal = {Mathematica Scandinavica},
pages = {275--292},
year = {1994},
volume = {74},
number = {1},
zbl = {0824.43001},
url = {http://geodesic.mathdoc.fr/item/MS2_1994__74_1_167298/}
}
Andrew Kepert. Amenability in Group Algebras and Banach Algebras.. Mathematica Scandinavica, Tome 74 (1994) no. 1, pp. 275-292. http://geodesic.mathdoc.fr/item/MS2_1994__74_1_167298/